Diuretic

What is Diuretic?

It is a drug which promotes formation and excretion of urine.

Questions and answers on "Diuretic"

my husband has swelling in his right leg from the knee down through the foot. it's painful and shiny,forming black patches, extreemly tender to the...

doctor1 MD

Hi welcome to Health care magic forum.
Thanks for choosing H.C.M.Forum.
Your husband had swelling of the right leg from knee, down to foot....

Read Full Thread   Ask a Doctor Now

i am 46yrs old female, last night for the first time I was sleepwalking. Last week or so my ankle and feet have been swallen. been taking my water...

doctor1 MD

Hello.
Thanks for writing to us.
The swelling in the ankle and feet is likely to be due to a cardiac or renal cause. You need to have a detailed...

Read Full Thread   Ask a Doctor Now

I have discoloration in my feet and lower legs ....I take a 40mg diuretic each day. Now my legs are breaking out with a rough orange peel texture...

doctor1 MD

hello
welcome to healthcare magic forum
thank you for your query
it look like dry skin and infective dermatitis .
you need to consult dermatologist...

Read Full Thread   Ask a Doctor Now

Recent questions on Diuretic


Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Treatment/Therapy
Related Medical Topics